, Volume 1460, Issue 1, p 32
Date: 13 Jul 2013

Olanzapine/pramipexole interaction

  • show all 0 hide

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
This is an excerpt from the content

Author Information

An event is serious (FDA MedWatch definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * requires intervention to prevent permanent impairment or damage

  • * Drug interaction

  • A 60-year-old man developed mania due to an interaction between olanzapine and pramipexole.

    The man, who had been diagnosed with bipolar I disorder at the age of 18 years, started receiving olanzapine 5 mg/day [route not stated] after developing mild hypomanic symptoms; he had received the drug previously following a kidney transplant, to prevent delirium. He was receiving several concomitant therapies including lithium, which he had been receiving for 40 years and which had caused increased creatinine levels and a decreased glomerular filtration rate 14 years previously. He was self-medicating with pramipexole [dosage and route not stated] for increasing leg tremor; he had received the drug before, after being diagnosed with restless leg syn ...